Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes persistent nausea and vomiting in a patient on peritoneal dialysis?

Pt. on peritoneal dialysis for 8 yrs, admitted to hospital due to vomiting, nausea. Abdominal CT(liver, spleen, intestines)done, nothing wrong, Hgb normal, glucose scan normal, but pt. has Cholecystitis. Pt. been putting on antibiotics for a week. No help, still feel nausea, don t want to eat. What is the cause? Stomach problem´╝č Can you help please.
Sat, 3 Oct 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if nothing indicating as long as the symptoms are concern, then it could be Hyperacidity and it can be well managed with "Tab Omeprazole 40 mg Domperidone 30 mg" once in day, at evening time for four weeks, hope this information helps, take care and have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Am pre-transplant and have just had a peritoneal dialysis catheter inserted in my abdomen not quite two weeks ago. It was checked by the nurse a week ago, dressing was fine and wound healing well. Since last Thursday I have had nausea with a couple of vomiting sessions, intense right hip pain (hip repair surgery in 2009) and diarrhea since that time as well. I ve had type 1 diabetes for 53 years, with an MI in 2011. I don t think I have an infection at all. Wound was feeling good until my dog jumped on my lap yesterday, but is now very tender. To further complicate things, I am currently in limbo between referring doctor and dialysis doctor. I m reluctant to call 911 as I live alone and it is always a real commotion with my very protective dogs. None of the usual anti-emetics I ve tried in the past (Gravol, 7-up) have lessened the nausea or feeling crappy. Any thoughts would be welcomed.

doctor1 MD

My wife is 83 years old and started Dialysis treatments about six months ago. Three times during this period she has become nauseated, threw up, and fainted. The attending nurse assured me that this happens to many patients, and is something that can corrected, and is not life threatening. Should my wife and I be concerned?

doctor1 MD

My mother receives kidney dialysis three times week. She recently developed A-Fib and was put on cumadin and takes Toprol to keep her heart rate down. She developed a hematoma from the declotting of her graph and she had a new port placed in her chest. She takes Metadine to keep her blood pressure up during her treatments. Recently she started developing severe bouts of nausea, vomiting and diarrhea during the treatment and afterwards. Can you tell me what might be causing this to happen?